Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Irregular periods, pimples on face. Prescribed krimson. Excess weight gain occured. Suggested scan and blood tests. Reasons?

Hello doctor...i ve irregular periods and i ve pimples in face once i went to skin doc she asked me wheather my periods is regular i said no so she prescribed me krimson 35 after tat bcaus of excess of wg gain i went to dgo doc she said to take scan and blood test im.really vry confused can u pls suggest me wat i ve to do
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Dermatologist 's  Response
As you have irregular periods and acne over face, your doctor rightly suspected polycystic ovarian disease. Its a disorder where your ovary develops multiple cysts causing deranged hormonal levels which may manifest as irregular periods, weight gain, acne, hair fall, excessive body hair growth and pigmentation at times. What your OBG doc has advised are hormonal blood tests and ultrasound of uterus and adenexa to rule out PCOD. You should definitely take these tests and continue with krimson as it will not only regularise your periods but will also take care of acne to some extent. Other anti acne medications can also be added to reduce acne flare. however best results can only be obtained when the underlying problem is solved. So go ahead with your prescribed tests and let us know. Take care
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor